# SDR SWIA201024428

- Difficulty date: April 3, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 22,305 hours, 17,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MLG WHEEL WELL BAT ANGLES CRACKED.  (C CHECK)  REPAIRED PER REO.
